Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-1 of 1 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Interlacing of zeros of certain weakly holomorphic modular forms for Gamma(+)(0)(2)

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.449, no.1, pp.292 - 313, 2017-05

Discover

Open Access

rss_1.0 rss_2.0 atom_1.0